Existence and controllability of integrodifferential equations with non-instantaneous impulses in Fréchet spaces





In this paper, we investigate existence of mild solutions to a non-instantaneous integrodifferential equation via resolvent operators in the sense of Grimmer in Fréchet spaces. Utilizing the technique of measures of noncompactness in conjunction with the Darbo's fixed point theorem, we present sufficient criteria ensuring the controllability of the given problem. An illustrative example is also discussed.


Integrodifferential equation , mild solution , measures of noncompactness , resolvent operator controllability , fixed point theorem , Fréchet space

Mathematics Subject Classification:

93B05 , 34D23 , 47H10 , 46A04 , 45J05 , 47H08 , 35D30 , 47B40
  • Pages: 231–250
  • Date Published: 2023-08-05
  • Vol. 25 No. 2 (2023)

S. Abbas and M. Benchohra, Advanced Functional Evolution Equations and Inclusions, Cham, Switzerland: Springer, 2015. doi: 10.1007/978-3-319-17768-7.

S. Abbas, M. Benchohra and G. M. N’Guérékata, “Instantaneous and noninstantaneous impulsive integrodifferential equations in Banach spaces”, Abstr. Appl. Anal., vol. 2020, Art. ID 2690125, 2020. doi: 10.1155/2020/2690125.

B. Ahmad, A. Alsaedi, S. K. Ntouyas and J. Tariboon, Hadamard-type Fractional Differential Equations, Inclusions and Inequalities, Cham, Switzerland: Springer, 2017. doi: 10.1007/978- 3-319-52141-1.

B. Ahmad, J. Henderson, and R. Luca, Boundary Value Problems for Fractional Differential Equations and Systems. NJ, USA: World Scientific, 2021. doi: 10.1142/11942.

A. Baliki and M. Benchohra, “Global existence and stability for neutral functional evolution equations”, Rev. Roumaine Math. Pures Appl., vol. 60, no. 1, pp. 71–82, 2015.

J. Bana`s and K. Goebel, Measure of Noncompactness in Banach Spaces. Lecture Notes in Pure and Applied Math 60. New York, USA: Marcel Dekker, Inc., 1980.

J. Bana`s, “Measures of noncompactness in the space of continuous tempered functions”, Demonstratio Math., vol. 14, no. 1, pp. 127–133, 1981.

M. Benchohra, F. Bouazzaoui, E. Karapinar and A. Salim, “Controllability of second order functional random differential equations with delay”, Mathematics, vol. 10, no. 7, Art. ID 1120, 2022. doi: 10.3390/math10071120.

N. Benkhettou, K. Aissani, A. Salim, M. Benchohra and C. Tunc, “Controllability of fractional integro-differential equations with infinite delay and non-instantaneous impulses”, Appl. Anal. Optim., vol. 6, no. 1, pp. 79–94, 2022.

A. Bensoussan, G. Da Prato, M. C. Delfour and S. K. Mitter, Representation and Control of Infinite Dimension Systems, Vol. II, Systems & Control: Foundations & Applications. Boston, MA, USA: Birkhäuser, Inc., 1993.

P. Chen, Y. Li and X. Zhang, “Cauchy problem for stochastic non-autonomous evolution equations governed by noncompact evolution families”, Discrete Contin. Dyn. Syst. Ser. B., vol. 26, no. 3, pp. 1531–1547, 2021. doi: 10.3934/dcdsb.2020171.

R. Curtain and H. J. Zwart, An Introduction to Infinite Dimensional Linear Systems Theory. New-York, USA: Springer-Verlag, 1995. doi: 10.1007/978-1-4612-4224-6.

W. Desch, R. C. Grimmer and W. Schappacher, “Some considerations for linear integrodiffferential equations”, J. Math. Anal. Appl., vol. 104, no. 1, pp. 219–234, 1984. doi: 10.1016/0022- 247X(84)90044-1.

A. Diop, M. A. Diop, O. Diallo and M. B. Traoré, “Local attractivity for integro-differential equations with noncompact semigroups”, Nonauton. Dyn. Syst., vol. 7, no. 1, pp. 102–117, 2020. doi: 10.1515/msds-2020-0113.

M. A. Diop, K. Ezzinbi and M. P. Ly, “Nonlocal problems for integrodifferential equation via resolvent operators and optimal control”, Differ. Incl. Control Optim., vol. 42, no. 1, pp. 5–25, 2022. doi: 10.7151/dmdico.1231.

S. Dudek, “Fixed point theorems in Fréchet algebras and Fréchet spaces and applications to nonlinear integral equations”, Appl. Anal. Disc. Math., vol. 11, no. 2, pp. 340–357, 2017. doi: 10.2298/AADM1702340D.

S. Dudek and L. Olszowy, “Continuous dependence of the solutions of nonlinear integral quadratic Volterra equation on the parameter”, J. Funct. Spaces, Art. ID 471-235, 2015. doi: 10.1155/2015/471235.

R. C. Grimmer, “Resolvent operators for integral equations in a Banach space”, Trans. Amer. Math. Soc., vol. 273, no. 1, pp. 333–349, 1982.

X. Hao and L. Liu, “Mild solution of semilinear impulsive integro-differential evolution equation in Banach spaces”, Math. Methods Appl. Sci., vol. 40, no. 13, pp. 4832–4841, 2017. doi: 10.1002/mma.4350.

A. Heris, A. Salim, M. Benchohra and E. Karapınar, “Fractional partial random differential equations with infinite delay”, Results in Physics, vol. 37, Art. ID 105557, 2022. doi: 10.1016/j.rinp.2022.105557.

E. Hernández and D. O’Regan, “On a new class of abstract impulsive differential equations”, Proc. Amer. Math. Soc., vol. 141, no. 5, pp. 1641–1649, 2013. doi: 10.1090/S0002-9939-2012- 11613-2.

I. Lasiecka and R. Triggiani, “Exact controllability of semilinear abstract systems with application to waves and plates boundary control problems”, Appl. Math. Optim., vol. 23, no. 2, pp. 109–154, 1991. doi: 10.1007/BF01442394.

X. Li and J. Yong, Optimal Control Theory for Infinite Dimensional Systems. Systems & Control: Foundations & Applications. Boston, MA, USA: Birkhäuser Boston, Inc., 1995. doi: 10.1007/978-1-4612-4260-4.

H. Mönch, “Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces”, Nonlinear Anal., vol. 4, no. 5, pp. 985–999, 1980. doi: 10.1016/0362- 546X(80)90010-3.

L. Olszowy and S. Wedrychowicz, “Mild solutions of semilinear evolution equation on an unbounded interval and their applications”, Nonlinear Anal., vol. 72, no. 3-4, pp. 2119–2126, 2010. doi: 10.1016/j.na.2009.10.012.

L. Olszowy, “Fixed point theorems in the Fréchet space C(R+) and functional integral equations on an unbounded interval”, Appl. Math. Comput., vol. 218, no. 18, pp. 9066–9074, 2012. doi: 10.1016/j.amc.2012.03.044.

J. Simon, Banach, Fréchet, Hilbert and Neumann spaces. Mathematics and Statistics Series. Analysis for PDEs set, Vol. 1. Hoboken, NJ, USA: Wiley, 2017.

H. Waheed, A. Zada and J. Xu, “Well-posedness and Hyers-Ulam results for a class of impulsive fractional evolution equations”, Math. Meth. Appl. Sci., vol. 44, no. 1, pp. 749–771, 2021. doi: 10.1002/mma.6784.

J. Xu, B. Pervaiz, A. Zada and S. O. Shah, “Stability analysis of causal integral evolution impulsive systems on time scales”, Acta Math. Sci. Ser. B (Engl. Ed.), vol. 41, no. 3, pp. 781–800, 2021. doi: 10.1007/s10473-021-0310-2.

K. Yosida, Functional Analysis. New York-Berlin, USA-Germany: Springer-Verlag, 1980.

J. Zabczyk, Mathematical Control Theory. Berlin, Germany: Birkhäuser, 1992. doi: 10.1007/978-0-8176-4733-9.

B. Zhu and B. Han, “Approximate controllability for mixed type non-autonomous fractional differential equations”, Qual. Theory Dyn. Syst., vol. 21, no. 4, Art. ID 111, 2022. doi: 10.1007/s12346-022-00641-7.

B. Zhu and B. Han, “Existence and uniqueness of mild solutions for fractional partial integro-differential equations”, Mediterr. J. Math., vol. 17, no. 4, Art. ID 113, 2020. doi: 10.1007/s00009-020-01550-2.

Most read articles by the same author(s)


Download data is not yet available.



How to Cite

A. Bensalem, A. Salim, B. Ahmad, and M. Benchohra, “Existence and controllability of integrodifferential equations with non-instantaneous impulses in Fréchet spaces”, CUBO, pp. 231–250, Aug. 2023.